Jump to content

yogini

Volunteer
  • Content Count

    3,016
  • Joined

  • Last visited

Everything posted by yogini

  1. IF you start to feel better and feel up to it, you may want to consider starting exercise. The whole trick with dysautonomia is to get on some kind of medication and become more active if you can, even if it is just walking. Exercise can help lead to recovery.
  2. I also think that if you have any other medical problem and it is acting up, it can trigger a flareup of dysautonomia.
  3. It is a normal response for blood pressure to stay the same or to increase a little when you stand up. Midodrine increases blood pressure by constricting blood vessels. Many of us have low BP all the time. Other people have normal BP while sitting and it drops when they stand. People with either of these might be able to benefit from midodrine or some of the other treatments that increase BP like compression hose. If your BP varies from high to low it can be harder to figure out. The good news is that midodrine is short-acting - it leaves your system in a couple of hours. So
  4. Dysautonomia is dysregulation of the autonomic nervous system. It can change or go back and forth. But when you are taking a new medication and experience a change, it could be the mediation and not a change in your underlying condition.
  5. YEs, I've even had symptoms a couple of days later. But it could be eating lunch or something else that causes your afternoon symptoms too
  6. As others mentioned eating can trigger dysautonomia symptoms. You can have symptoms even when your vitals are fine. Also you could be intolerant to some of the foods you are eating. It sometimes helps to keep a diary of what you are eating, your vitals and when you experience symptoms. I aI eatlso get the sugar cravings and my energy drops, though I am not diabetic. I always thought it is because I eat too many carbs so my body is "addicted"
  7. Totally agree with the above. When I was sickest I drank a big cup of organic broth a couple of hours before bed, followed by lots of water. That helped me stay hydrated overnight and be more functional in the am. Another idea which is midodrine, a prescription medication which wears off in a couple of hours. Or compression hose, which you could take off later in the day if your BP increases.
  8. The best thing is to ask your doctor. But I wore medical compression stockings when riding a bike and they did slide and they do help. I've also tried the runner's stockings which are much more comfortable but not as effective on dysautonomia symptoms. Personally I have given up cardio. I only do yoga and it only very rarely triggers my symptoms.
  9. I have a desk job. I scaled back and took some time off, but now am back at work. I think it would be harder to do a physical job.
  10. It’s probably that you are getting out of breath,
  11. If he hasn’t already, he should get a full gastric work up and get tested for food allergies and intolerances. Is he at least able to prop himself up in bed when he eats and stay up for a couple of hours after.
  12. Soup makes a huge difference for me, so cutting that out along with other salty foods would personally make me feel a lot worse. Also it’s probably a good idea to coordinate changes in Florinef with your doctor. For some meds you can take more on days when you’re feeling worse but florinef is usually not considered one of those.
  13. I don't think there is a 100% link between being bedridden and orthostatic intolerance. And I also think that those who get temporary orthostatic intolerance after being bedridden are in a different category than most of us here.
  14. Dysautonomia is a strange condition. Any other thing going on with your body an cause your symptoms to be triggered. So it could just be the fact that you are taking a new medication that sends a shock to your system. It might be helpful to keep track of your blood pressure and heart rate. If you've fainted there is a good chance your blood pressure is dropping. If that is the case, your doctor could prescribe another treatment to help compensate for that.
  15. Have you asked your doctor about the potential interactions with the drugs you are taking?
  16. Changing positions definitely triggers symptoms. It can be scary. Be sure to mention to your doctor and get a full cardiac workup, but many of us get similar symptoms. My cardiac checkups have come back normal and my doctor told me not to worry
  17. You should probably see a doctor to address this. I am not recommending that you take birth control, but there are multiple treatments available for issues with your period, hormones and sleep. You. Isn’t have to try a bunch of them to determine what works. Your problem might not be Dysautonomia related. But drinking extra salt and water could help with blood loss during yout period.
  18. I would't assume it is from adrenaline. It could for example be from nerve damage, which may or may not be related to your dysautonomia.
  19. What is your blood pressure? Did you take extra water and salt to compensate for the blood loss during your period? I always get brain fog when I have low BP. Birth control is also helpful to manage symptoms.
  20. I recovered from Dysautonomia by starting with 5 minutes a day of exercise and when I could handle that I increased by 5 more minutes. Then I stopped cardio and now only do yoga. I know some people here have had great success with the prescribed protocol, but many cannot handle it. In think in general though when starting execercise you will have increased symptoms. For me going gently minimized the impact. I also did not exercise on days when I had obligations that I wanted to keep.
  21. What a thoughtful post! Thanks to everyone who gives their time to keep up this site.
  22. I haven't had the test. I believe most dysautonomia patients have normal blood volume but benefit from expanding blood volume anyway. I have heard that florinefworks for people who have been diagnosed with low blood volume. High BP can be a symptom of low blood volume. I think it works less well for hyperPOTS, for which high BP is also a symptom. I have low-isa BP and a low dose of florinef made my BP too high and I had a hard tie wearing off of it, so I am personally a bit wary.
  23. I think a traumatic event like a death or funeral could also cause your symptoms to act up. Hope you get some rest and feel better. Have you tried compression hose?
  24. I don’t believe there is “withdrawal” from Florinef the way you might have with an addictive substance like a painkiller. It’s a steroid so your body may take some time to adjust. Most people who have a hard time warning off are able to handle reducing their dose by a fractional pill just as you describe without feeling much effect.
×
×
  • Create New...